# SDR 04FDEA01870

- Difficulty date: June 28, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 67,680 hours, 27,243 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB10861
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH EA 8-5710-78226, WINGS REWORK OF GOUGES IN WING LEADING EDGE RIB ARB1086-1.  COMPLIED WITH EA 8-5710-78226.
